# SDR AALA20170301014

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 55,102 hours, 8,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1000679
- Part serial: AA64
- Condition: Inoperative
- Location: Cockpit
- Part time: 24,844 hours, 4,461 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. COCKPIT PORTABLE EMERGENCY LIGHT IS INOPERATIVE. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
